MAUDE Adverse Event Report: MAKO SURGICAL CORP. BURR GUARD ASSEMBLY; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. BURR GUARD ASSEMBLY; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 204992
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
White inner sleeve partial came out post-op.Made loud noise during tibia wall.Case type: pka.
 
Additional Manufacturer Narrative
Reported event: it was reported that white inner sleeve partial came out post-op.Made loud noise during tibia wall.Product evaluation and results: the burr guard assembly did not show a missing "white sleeve" but the bearing was seized which could make the attachment louder.2049.Product history review: review of the product history records indicate 53 devices were manufactured under lot no 40m026640 and accepted into final stock on 01/05/2018.No non- conformances were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 204992, lot number 40m026640 shows no additional complaints related to the failure in this investigation.Conclusions: the alleged failure mode was confirmed.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated that there have been no nc¿s associated with the product and failure mode reported in this event.
 
Event or Problem Description

Brand Name
BURR GUARD ASSEMBLY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8858298
Report Number3005985723-2019-00551
Device Sequence Number2417880
Product Code OLO
UDI-Device Identifier00848486021856
UDI-Public00848486021856
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K142530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number204992
Device Lot Number40M026640
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/16/2019
Supplement Date Received by Manufacturer10/17/2019
Initial Report FDA Received Date08/03/2019
Supplement Report FDA Received Date10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;